Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking anti epileptics since several years, paralysis and fractures, has psychological problems, abuses family. How can this be cured?

NAMASTE SIR MY HUSBAND TAKING EPELEPSY MEDICINES SINCE 30 YEARS AS PER MY KNOWLEDGE JUST SIX YEARS BACK HE FELLDOWN AND HE GOT PERALASIS TO HIS LEFT SIDE AND HE GOT FRACTURED HIS RIGHT HAND AND HE IS HAVING PSYCHOLOGICAL PROBLEM, WE MET SO MANY DOCTORS AND THEY HAVE GIVEN SO MANY DRUGS TO CURE HIS HEALTH PROBLEMS. BUT NOW HE IS TALKING TOOMUCH AND SHOUTING TOOMUCH AND TALKING WULGER LANGUAGE TO HIS CHILDREN AND SERVENTS. HE WILL BEHAVE VERY NICE WITH GUESTS AND TALKING NICELY . NOBODY KNOWS HE WILL DO MISBEHAVE WITH FAMILY. NOW TELL WHAT TO DO AS EASY AS TO RECOVER. HE CANT MOVE.
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your husband's symptoms could be indicative of an underlying mood disorder. However, he needs a detailed psychological assessment to make a definitive diagnosis. I would advise you to take him to a psychiatrist for a detailed evaluation and further treatment. If he does have a psychiatric disorder, then there are effective treatment options available - in the form of medication or counselling / psychotherapy which will help him overcome these problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor